# SDR DXTA2022070565160

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680A
- Aircraft serial: 6800062
- Aircraft time: 12,655 hours, 8,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: RIGHT WING AFT EMERGENCY LIGHT, LAV EMER LIGHT, LAV EXIT SIGN, AND REAR EXIT SIGN ON MIRROR DIVIDER ALL REMAIN ON WITH ALL EMER LIGHT SWITCHES OFF. "CORRECTIVE ACTION" REMOVED POWER SUPPLY PN CBS28-1 N 2195M INSTALLED "REPAIRED: POWER SUPPLY PN CB28-1 SN 00516 PERFORMED OPERATIONAL CHECKS OF EMERGENCY LIGHT SYSTEM WITH NO DEFAULTS NOTED.
